Doctor insights on:
Can I Take Alka Seltzer Cold Plus While On Lipitor
Probably: Absorption of Levetiracetam is rapid, with peak plasma concentrations occurring in about an hour following oral administration in fasted subjects. The oral bioavailability of Levetiracetam tablets is 100% and does not appear to be influenced by acidity and there are no apparent interactions with the materials contained in alkaseltza plus. ...Read moreSee 1 more doctor answer
Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more
I am taking meloxicam. Can i take alka-sektzer plus cold and flu also while i am on this medication?
Avoid mixing manyMed: There has to be a good reason for adding any pills or taking each one of the pills. if your condition is a head cold, then you do not need to mix more than Tylenol (acetaminophen) / or Cold/Flu meds and or a decongestant . Alka- seltzer is not a safe medication to mix with Meloxican ...Read moreSee 1 more doctor answer
What R U treating?: Oscillococcinum is a homeopathic preparation claimed to be made from the (non-existent) "oscillococcus" bacterium, which is marketed to relieve influenza-like symptoms. It is actually derived from duck liver &heart, diluted to 200C—a ratio of one part duck offal to 10400 parts water. Alka-Seltzer is a combo of sodium bicarbonate, aspirin, citric acid. Probably okay together, but what's your goal? ...Read more
Yes: No significant interactions between these two products. ...Read more
Can I take Advil (ibuprofen) and alka seltzer original together? Took two Advil (ibuprofen) gel capsules about 3 hrs ago but still in pain. Is it safe to take alka seltzer wi
Yes: I don't see any reason not to use those medicines for a short time. ...Read more
According to the: Drugs.Com medication interaction checker- there is no significant interaction. Take care. ...Read more
How long should I wait to take alka-seltzer plus cold formula (has asprin in it) after taking ibuprofen?
If I have been taking Advil (ibuprofen) cold and sinus can I take alka selzer cold and flu night time because Advil (ibuprofen) is not helping with my cough?
Yes: Advil (ibuprofen) cold & sinus contains only Ibuprofen and pseudoephedrine. There is no cough suppressant. Alka seltzer cold & flu night contains more ingredients including dm (dextramethorphan) a cough suppressant, doxyalmine (antihistamine that may help cough), acetaminophen, and phenylephrine a mild decongestant. ...Read moreSee 1 more doctor answer
Cough medicines: Alka seltzer plus has i believe Acetaminophen and phenylephrine in it which is a decongestant but not an antihistamine. It also has dextromethorphan cough suppressant. Benadryl (diphenhydramine) is an antihistamine. So yes you can take them together of added effect on sinus and nasal congestion. Benadryl (diphenhydramine) can make you sleepy. ...Read more
Yes, although...: the older your baby is, the safer it will be. (if baby is less than 2 months old, more caution is advised). One of the ingredients (pseudoephedrine) has the potential to cause some irritability in baby and a decrease to your milk supply. As with any OTC medication while breastfeeding, take for the shortest duration possible, only as needed, and dose according to bottle instructions. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How many alka seltzer plus can i take?
- Ibuprofen and alka-seltzer plus
- Can you take alka seltzer while pregnant?
- Ask a doctor a question free online
- Alka seltzer plus cold ingredients
- Alka seltzer plus night cold
- Alka seltzer plus cough and cold
- Can i take alka seltzer with ibuprofen?
- Can i take alka seltzer while pregnant?